# SDR UPS99231048

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD ENTRY DOOR EMERGENCY EXIT LIGHT ROBBED FOR ACFT 910.  INSTALLED FWD ENTRY DOOR EMERGENCY EXIT LIGHT, OPS CHECK GOOD.
